MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CYSTO PACK GSWB

Medline Industries, LP MEDLINE; DBD-CYSTO PACK GSWB
Catalog Number DYNJ59230A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that betadine was busted open in the pack.
 
Additional Manufacturer Narrative
The customer reported ¿leaking betadine¿ and described the defect as ¿betadine was busted open in the pack¿.A photo was received for the investigation and showed an unopened pack with what looks to be betadine all leaked out on the back table cover; finished good production records were reviewed and no non-conformances were noted, and the finished good pack build was reviewed with no issues that might have an impact on the issue.With the information provided, medline was not able to confirm at what point during the pack's lifecycle the leaking occurred.Based on the component's location in the pack it is unlikely that placement contributed to the reported issue, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CYSTO PACK GSWB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50693659
Report Number1417592-2026-34937
Device Sequence Number9595300
Product Code FDE
UDI-Device Identifier40195327038947
UDI-Public40195327038947
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ59230A
Device Lot Number23DLA734
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown